# SDR UIEA2022051800488

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 78,853 hours, 12,764 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EO 4453A516 PART 1 AND PART 2 - FUSE SKIN NOSE WHEEL WELL AFT CORNER SKIN PANEL INSPECTION FOUND LH SKIN CRACKED. FUSE - STA 400 L/H AND R/H SKIN NOSE WHEEL WELL AFT CORNER SKIN PANEL MOD ACCOMPLISHED IAW EO 4453A516 PART 3 AND PART 4 AND RI-53-10-15613 REV.A )
